# SDR UIEA2025071100911

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 94,591 hours, 12,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK TOP OF STAIRWELL EMERGENCY CEILING LIGHT INOPERATIVE.  RELAMPED UPPER DECK EMERGENCY CEILING LIGHT AT THE TOP OF STAIRWELL IAW AMM 33-51-07-962-001. OPS CHK OK.
